# SDR DALA2024080607842

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Autobrake Sys
- Condition: Intermittent
- Component: Fuselage Skin, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CAP STA Y=1133 AND BTW LONG 2LH TO 3LH AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00685: FRAME CAP (STIFFENER) STA Y=1133 AND BTW LONG 2LH TO 3LH AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #0486708)
